Alert archive / Illinois / River Flood Advisories in 2008

River Flood Advisory 21, NWS Chicago, IL

February 17, 2008Boone County, Illinois

NWS Chicago, IL issued this river flood advisory at Feb 17, 2008, 10:28 AM CST for Boone County, Illinois. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 10:28 AM CST (16:28 UTC)
Expired
Feb 17, 2008, 7:58 PM CST
In force
10 hr
Issued by
NWS Chicago, IL

County Boone County, IL

The radar

The Milwaukee radar (KMKX), 75 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KLOT 171629
FLSLOT
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1028 AM CST SUN FEB 17 2008

...THE FLOOD ADVISORY CONTINUES FOR THE ROCK RIVER...
  ROCK RIVER AT ROCKTON AFFECTING WINNEBAGO COUNTY 
...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD 
ADVISORY FOR THE KISHWAUKEE RIVER...ROCK RIVER...

  KISHWAUKEE RIVER AT BELVIDERE AFFECTING BOONE COUNTY 
  ROCK RIVER AT BYRON AFFECTING OGLE COUNTY 


.A STRONG AREA OF LOW PRESSUE WILL CONTINUE MOVING THROUGH THE
WESTERN GREAT LAKES THIS AFTERNOON.  HEAVY RAIN ACCOMPANIED BY
WIDELY SCATTERED THUNDERSTORMS WILL LEAD TO INCREASED RUNOFF ALONG
THE ROCK AND KISHWAUKEE RIVER BASINS.  ADDITIONALLY...ICE ALONG AREA
RIVERS WILL LEAD TO CONTINUED FLUCTUATIONS IN WATER LEVELS THROUGH
MUCH OF THE UPCOMING WEEK.  

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

ILC007-180428-
/O.NEW.KLOT.FL.Y.0021.080217T1628Z-080221T1200Z/
/BVDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1028 AM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLOOD ADVISORY FOR
  THE KISHWAUKEE RIVER AT BELVIDERE.
* UNTIL THURSDAY MORNING.
* AT 945 AM SUNDAY THE STAGE WAS 2.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.5 FEET TUESDAY MORNING.

$$

ILC201-180427-
/O.CON.KLOT.FL.Y.0018.000000T0000Z-080224T1400Z/
/ROKI2.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1028 AM CST SUN FEB 17 2008

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT ROCKTON.
* UNTIL SUNDAY FEBRUARY 24.
* AT 930 AM SUNDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.3 FEET TUESDAY MORNING.
* IMPACT...AT 8.5 FEET...FLOODING BEGINS TO SOME BACKYARDS OF HOMES 
  NEAR THE RIVER IN MACHESNEY PARK.

$$

ILC141-180427-
/O.NEW.KLOT.FL.Y.0022.080217T1628Z-080224T1200Z/
/BYRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1028 AM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLOOD ADVISORY FOR
  THE ROCK RIVER AT BYRON.
* UNTIL SUNDAY FEBRUARY 24.
* AT 945 AM SUNDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...WATER APPROACHES HOUSES ALONG THE RIVER.

$$
1 follow-up statement
000 
WGUS83 KLOT 180158
FLSLOT
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
758 PM CST SUN FEB 17 2008

...THE FLOOD ADVISORY IS CANCELLED FOR THE KISHWAUKEE RIVER...
 
  KISHWAUKEE RIVER AT BELVIDERE AFFECTING BOONE COUNTY

.DESPITE RECENT RAINFALL AND WARM TEMPERATURES THAT HELPED TO MELT
THE SNOW PACK...WATER LEVELS ON THE KISHWAUKEE RIVER AT BELVIDERE
ARE EXPECTED TO SHOW MINOR RISES BUT STAY BELOW THE BANK FULL STAGE
OF 6.0 FEET AND WELL BELOW THE FLOOD STAGE.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

ILC007-180228-
/O.CAN.KLOT.FL.Y.0021.000000T0000Z-080221T1200Z/
/BVDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
758 PM CST SUN FEB 17 2008

THE FLOOD ADVISORY IS CANCELLED FOR
  THE KISHWAUKEE RIVER AT BELVIDERE.
* AT 700 PM SUNDAY THE STAGE WAS 3.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 4.9 FEET TUESDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at Feb 17, 5:56 AM CST, 4 hours 32 minutes earlier.

Area forecast discussion, Feb 17, 5:56 AM CST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
556 AM CST SUN FEB 17 2008

.DISCUSSION...
340 AM CST

TEXT BOOK MID-LATITUDE CYCLONE HAS DEVELOPED OVER THE CENTRAL
CONUS WITH MASSIVE WARM CONVEYOR BELT WITH WIDESPREAD MODERATE TO
HEAVY PRECIPITATION EXTENDING FROM THE GULF COAST NORTH INTO
WI/MI. THREE HOURLY PRECIPITATION RATES UPSTREAM WITH THIS BATCH
OF RAIN HAVE AVERAGED AROUND 0.50 IN THE HEAVIEST RAIN AND SEE NO
REASON FOR THE RAINFALL RATES TO BACK OFF MUCH THIS MORNING. STILL
LOOKS LIKE A SOLID INCH TO NEARLY TWO INCHES OF RAIN WILL FALL BY
MID TO LATE MORNING WHICH IS WHEN THE MID LEVEL DRY INTRUSION WILL
LIKELY OVERSPREAD THE CWA. STILL WOULD ANTICIPATE FLOODING
PROBLEMS TO DEVELOP AFTER SUNRISE AS LITTLE HAS CHANGED FROM A
HYDROLOGIC PERSPECTIVE FROM WHAT HAS BEEN EXTENSIVELY DISCUSSED
OVER THE PAST FEW AFDS AND FFAS.

OTHER EVEN MORE SHORT TERM CONCERN IS WITH THE ONGOING WINTER
WEATHER ADVISORY. TEMPS ACROSS THE ADVISORY AREA HAVE GENERALLY
RISEN ABOVE FREEZING...HOWEVER CALLS TO LOCAL LAW ENFORCEMENT
OFFICIALS REVEAL THAT ROADWAYS ARE ICY IN SPOTS DESPITE THE ABOVE
FREEZING TEMPS. SUSPECT THIS IS DUE IN PART TO THE EXTENDED COLD
PERIOD LEADING UP TO THE EVENT AND THE INITIAL PAVEMENT TEMPS.
TEMPS SHOULD RISE A FEW MORE DEGREES TODAY AND WITH TIME PAVEMENT
TEMPS SHOULD CATCH UP AND ROADWAYS TURN WET VS ICY. WILL TRIM THE
LENGTH OF THE ADVISORY TO END BY MID MORNING AS TEMPS WILL BE
FIRMLY ABOVE FREEZING AND PAVEMENT TEMPS SHOULD HAVE TIME TO CLIMB
ABOVE FREEZING BY THEN.

AS ALLUDED TO EARLIER...THE MID LEVEL DRY INTRUSION SHOULD
OVERSPREAD MUCH OF THE CWA DURING THE MID TO LATE MORNING AS THE
WARM CONVEYOR BELT SHIFTS EAST OF THE AREA. AS THIS OCCURS THE
WIDESPREAD RAIN WILL TAPER OFF WITH JUST MORE SPOTTY LIGHT RAIN OR
SHOWERS EXPECTED MUCH OF THE AFTERNOON. THE ABSENCE OF A STEADY
RAIN SHOULD ALSO ALLOW FOR AREAS OF DENSE FOG TO FORM OVER WHATS
LEFT OF THE SNOWPACKED AREAS...PARTICULARLY AS THE LOW NEARS THE
AREA AND WINDS SUBSIDE SOME.

THE OTHER CONCERN THIS AFTERNOON WILL BE THE POTENTIAL FOR SOME
LOW TOPPED CONVECTION TO FIRE THIS AFTERNOON AS MID LEVEL COLD
CORE MOVES OVERTOP THE RELATIVELY MILD/MOIST BOUNDARY LAYER. LAPSE
RATES WILL STEEPEN SIGNIFICANTLY AS H5 TEMPS DROP TO -25C WITH
H7-H5 LAPSE RATES STEEPENING TO 7C/KM. AS DR MERZLOCK ALLUDED TO
TOTALS TOTALS GETTING UP OVER 50 IS CERTAINLY WORTHY OF A
CONTINUED MENTION OF THUNDER THIS AFTERNOON.

STILL APPEARS THAT THE TRACK OF THE LOW WILL KEEP MOST OF THE
DEFORMATION ZONE PRECIPITATION WEST OF THE CWA. IN FACT...THE COLD
AIR WILL BE SLOW TO MOVE BACK INTO THE AREA...WITH SUB-FREEZING
TEMPS LIKELY NOT MAKING IT BACK INTO THE CWA UNTIL AFTER 21-22Z AT
WHICH TIME WE SHOULD SEE A TRANSITION OF WHATEVER PRECIP THAT
LINGERS BACK TO SNOW.

A COUPLE LOW AMPLITUDE WAVES ARE STILL PROGGED TO ROTATE AROUND
THE LARGE TROUGH OVER THE AREA. THE SUBTLE WAVES AND CONTINUED
CYCLONIC FLOW SHOULD BE ENOUGH TO KEEP SOME LIGHT SNOW OR FLURRIES
GOING AT TIMES TONIGHT THROUGH MONDAY. ACCUMULATIONS MAY REACH AN
INCH OR TWO IN SPOTS BY THE TIME THE SNOW CHANCES BEGIN TO
DIMINISH MONDAY NIGHT AS THE TROUGH AXIS SHIFTS EAST OF THE AREA.

IZZI

&&

.AVIATION...
555 AM CST

FOR THE 1200 UTC TAFS...LIGHT TO MODERATE RAINFALL CONTINUES TO
FALL ACROSS THE TAF SITES THIS MORNING. THIS IN COMBINATION WITH
WARM AIR MOVING ACROSS A SNOWPACK THAT RANGED FROM 3 INCHES BY
MDW ON UP TO AROUND A FOOT BY RFD HAS LED TO LOWERED VISIBILITIES
AND CEILINGS. THESE LIFR CEILINGS AND IFR VISIBILITIES SHOULD LAST
THROUGH AROUND 16Z AT THE CHICAGO TAF SITES WHEN THE DRY SLOT
SHOULD START MOVING INTO THE REGION. CEILING/VIS FORECAST IN THE
LATE MORNING/EARLY AFTERNOON MAY ACTUALLY BE ON THE LOW SIDE IF
SIGNIFICANT CLEARING TAKES PLACE IN THE DRY SLOT...BUT THINKING IS
THAT THIS BETTER CLEARING WILL LIKELY TRANSPIRE FURTHER TO THE
SOUTH AND EAST. SOME THUNDER IS NOT OUT OF THE QUESTION AS THE DRY
SLOT COMES IN AS WELL...BUT WITH LOW CONFIDENCE OF WHEN/WHERE
CONVECTIVE STORMS WOULD DEVELOP...HAVE LEFT THIS MENTION OUT OF
THE TAFS FOR NOW.

WINDS SHOULD ALSO START INCREASING OUT OF THE SOUTHEAST THROUGH
THE MORNING AS THE SFC LOW APPROACHES. THIS LOW SHOULD REACH THE
RFD AREA AROUND 18Z AND CONTINUE TO TRACK NORTHEASTWARD INTO
CENTRAL MICHIGAN BY SUNDAY EVENING. CONDITIONS AT RFD WILL LIKELY
REMAIN IN THE LOWER CATEGORIES AS THEY REMAIN ALONG A STALLED OUT
FRONTAL BOUNDARY WHERE WINDS ARE LIGHTER AND A DEEPER SNOWPACK
WILL ALLOW FOR AMPLE MOISTURE TO REMAIN IN THE ATMOSPHERE NEAR THE
SFC. PRECIP WILL START CHANGING OVER TO LIGHT SNOW IN THE EARLY
EVENING AS COLDER AIR STARTS TO COME BACK INTO THE REGION. THIS
WILL ALSO KNOCK VIS AND CIGS BACK DOWN...BUT THEY SHOULD START TO
REBOUND TOWARD MONDAY MORNING AS THE SYSTEM LIFTS OUT OF THE
REGION AND THE PRECIP COMES TO AN END. WINDS WILL REMAIN ON THE
GUSTY SIDE HOWEVER.

HALBACH

&&

.MARINE...
350 AM CST

GALES APPEAR LIKELY TO DEVELOP ACROSS THE LAKE TONIGHT AS A POTENT
LOW PRESSURE SYSTEM TRACKS FROM SOUTHERN MISSOURI TO NORTHERN
ILLINOIS BY NOON TODAY...ON INTO CENTRAL MICHIGAN TONIGHT. AS THE
LOW PASSES OFF TO THE EAST OF THE LAKE...NORTHERLY TO
NORTHWESTERLY GALES SHOULD DEVELOP ON THE BACKSIDE OF THIS LOW.
THESE GALES WILL LIKELY PERSIST THROUGH MONDAY MORNING WHEN THE
LOW SHOULD BE OFF INTO EASTERN CANADA AND A RIDGE OF HIGH PRESSURE
STARTS TO BUILD INTO THE REGION.

HALBACH

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR ILZ003>006-008-
     010>014-019>023-032-033-039.
     WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR
     ILZ003>006-008-010-011.
IN...FLOOD WATCH UNTIL 4 PM CST /5 PM EST/ THIS AFTERNOON FOR INZ001-
     002-010-011-019.
LM...GALE WARNING FROM 6 PM THIS EVENING TO 12 PM CST MONDAY FOR
     LMZ745-777-779.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST MONDAY
     FOR LMZ740>744.

&&

WFO LOT
Hazardous weather outlook, Feb 17, 4:36 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
436 AM CST SUN FEB 17 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
181045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
436 AM CST SUN FEB 17 2008 /536 AM EST SUN FEB 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

SOME PATCHY FREEZING RAIN COULD RESULT IN ICY ROADWAYS NEAR THE
WISCONSIN LINE EARLY THIS MORNING.

MODERATE TO HEAVY RAINFALL THIS MORNING WILL LIKELY RESULT IN
FLOODING OF STREAMS AND CREEKS AS WELL AS LOW LYING AND FLOOD
PRONE AREAS.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...PARTICULARLY
SOUTHEAST OF INTERSTATE 55.

IN ADDITION...AREAS OF DENSE FOG WILL LIKELY DEVELOP LATE THIS
MORNING INTO THE AFTERNOON...PARTICULARLY NORTH OF INTERSTATE 80.

FINALLY...LINGERING LIGHT RAIN WILL TURN TO LIGHT SNOW LATE THIS
AFTERNOON AND CONTINUE AT TIMES INTO TONIGHT. SOME LOCATIONS COULD
SEE ACCUMULATIONS OF AN INCH OR SO BY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PERIODS OF LIGHT SNOW COULD PRODUCE RESULT IN UP TO AN INCH OF
SNOW MONDAY.

WIND CHILLS OF 10 TO 20 BELOW ZERO ARE LIKELY MONDAY NIGHT INTO
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING OR MEASURED
HEAVY RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-181045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
436 AM CST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

STRONG WINDS IN EXCESS OF 20 KNOTS ARE EXPECTED ACROSS THE
ILLINOIS NEARSHORE REGION STARTING THIS EVENING. GALE FORCE WINDS
ARE EXPECTED ACROSS A PORTION OF THE INDIANA NEARSHORE REGION
STARTING TONIGHT AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WINDS SHOULD START SUBSIDING TO BELOW GALES AND 20 KNOTS ON MONDAY
MORNING ACROSS ALL NEARSHORE REGIONS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-181045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
436 AM CST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

GALE FORCE WINDS WILL DEVELOP ACROSS ALL PORTIONS OF THE OPEN
WATERS OF LAKE MICHIGAN THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS WILL LIKELY CONTINUE THROUGH MONDAY MORNING ACROSS
THE ENTIRE LAKE AND EVENTUALLY SUBSIDE BY MONDAY AFTERNOON.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI/HALBACH

In the hours before

Local storm report, Feb 17, 6:16 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
616 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FREEZING RAIN    DAVIS JUNCTION          42.10N 89.09W
02/17/2008  U0.00 INCH       OGLE               IL   LAW ENFORCEMENT

            LOTS OF SECONDARY ROADS ICE COVERED AND SLICK ACROSS OGLE
            COUNTY WITH NUMEROUS ACCIDENTS.

&&

HALBACH
Local storm report, Feb 17, 6:19 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
619 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     FREEZING RAIN    DIXON                   41.85N 89.48W
02/17/2008  U0.00 INCH       LEE                IL   LAW ENFORCEMENT

            SECONDARY ROADS ACROSS LEE COUNTY ICE COVERED WITH CARS
            IN DITCHES

&&

HALBACH
Local storm report, Feb 17, 6:26 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
626 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FREEZING RAIN    BELVIDERE               42.25N 88.85W
02/17/2008  U0.00 INCH       BOONE              IL   LAW ENFORCEMENT

            ROADS VERY ICY ACROSS BOONE COUNTY WITH CARS IN DITCHES.
            LOTS OF STANDING WATER AS WELL.

&&

HALBACH
Local storm report, Feb 17, 6:33 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
633 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FREEZING RAIN    WOODSTOCK               42.31N 88.44W
02/17/2008  U0.00 INCH       MCHENRY            IL   LAW ENFORCEMENT

            ROADS ARE STILL SLICK ACROSS MCHENRY COUNTY WITH CARS
            SLIDING INTO DITCHES.

0633 AM     FREEZING RAIN    LIBERTYVILLE            42.28N 87.97W
02/17/2008  U0.00 INCH       LAKE               IL   LAW ENFORCEMENT

            ICY IN SPOTS WITH SOME ACCIDENTS ACROSS LAKE COUNTY.
            TROOPERS ARE STARTING TO SEE FLOODING IN LOW SPOTS OF
            ROADS.

&&

HALBACH

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 9:54 AM CSTRiver Flood WatchLOTIroquois24 hr
Feb 17, 9:54 AM CSTRiver Flood WatchLOTLake34 hr
Feb 17, 10:05 AM CSTRiver Flood AdvisoryLOTCook34 hr
Feb 17, 10:11 AM CSTRiver Flood WarningLOTLaSalle33 hr
Feb 17, 10:11 AM CSTRiver Flood WarningLOTLaSalle34 hr
Feb 17, 10:28 AM CSTRiver Flood AdvisoryLOTOgle3 days
Feb 17, 11:10 AM CSTRiver Flood WatchLOTGrundy10 hr
Feb 17, 1:09 PM CSTWind AdvisoryLOTFord, Iroquois, Kankakee, Livingston7 hr
Feb 17, 1:12 PM CSTSpecial Marine WarningLOT63 min

Nearby

River Flood Advisories in Illinois, 2008Every river flood advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.